Urinary Tract Infection, Bactrim Ds

1 Reply Updated



Conversation Starter

Ashley Says:
via mobile

After being released from the hospital I was given Bactrim DS for a really nasty UTI (800mg 2x day for 10 days) told too drink plenty water... Well I took the prescription completely and doing everything I was told to do... After 3 weeks I am sick again !!!! I am still hurting in my left side but now have a really bad cough to where I can't sleep from coughing up my lungs it feels like (extreme head ache, green phlem, wheezing, wanting to rip anyone's head off) and I have had a rash twice now! Started on my hands went away and now on my throat, chest, and shoulders!!! After a $14,000 hospital bill I can't pay with no insurance. I am now taking amoxicillin 500mgs twice a day for 7 days to clear up the infection in my chest!!!! Not sure what is going on if the rash is a normal reaction to the Bactrim and why I am so sick in my chest after a flu shot as well! As you can imagine I'm now worried to what is gonna happen after this other antibiotic! I've taken keflex bf for sinus and fluid on my ear drum and never had any symptoms.... If anyone has experienced the same symptoms or has any advice plz help!!!



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Ashley! How are you?

Yes, the rash can be a normal side effect of any antibiotic, as reported by the FDA. It should go away, within a week or so of finishing your course of treatment. Other side effects may possibly include nausea, dizziness, headache and diarrhea.

As to the other symptoms you've described, the green phlegm is usually a sign of an infection. It sounds like you may have caught a cold and developed an infection from it. A cold is caused by a virus, so neither the antibiotic, nor the flu shot would do anything to prevent one.

How are you doing on the Amoxicillin?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Is Sulfameth Tmp Ds Tab Used For Urinary Tract Infection
I have a urinary tract infection and need antibiotic. I have a refill for the drug listed above. Is it a good medication... 3 replies
Sulfameth-trimeth DS not working for urinary tract infection after 5 days
I am having urinary tract infection and was given sulfameth/trimeth ds by my doctor. For the past 5 days I've been t... 4 replies
sulfamethoxazole tmp ds tablet used to treat urinary tract infections
i have bought unrinary infection test strips and i used two of them. they both turned out positive for UTI ## Hi Nikki, ... 1 reply
urinary tract infection
Very slow and burning when urinating,fever and sweats. ## Does not sound like fun at all. Have you been prescribed any a... 3 replies
Urinary tract infections
I've been experiencing very painful burning for weeks. I've been prescribed this medication twice now each for 7... 1 reply
urinary tract infection antibiotic taxim o 200
I'm prescribed urimax d tablet to control incontinence but still urge for frequent urination is continuing...
Urinary tract infection and nebistar
An asthmatic on formonide novacart, hypertensive on tab nebistar 2.5 and pre diabetic on diet control with HbA1C 5.4 get...
can urinary tract infection be treated during pregnancy
i have a urinary tract infection olso experiencing a swelling and pain in my bladder and m four months pregnant the doct... 2 replies
used fo a urinary tract infection
can I use azogen to get rid of a yeast infection and or urianary infection ## Hello, Pearl! How are you? It is commonly ... 1 reply
Treatment of Urinary Tract Infection
For treatment of UTI in a male with an old history of the disease which will be a better optiion, Balofloxacin or Norflo... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 26 February 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA